Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Peroxetine Withdrawal?  (Read 227 times)

0 Members and 1 Guest are viewing this topic.

Offline javajoe

  • Jr. Member
  • **
  • Posts: 95
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Peroxetine Withdrawal?
« on: January 11, 2014, 04:28:14 PM »
I took Peroxetine for 4 weeks straight, started with 10mg the first week, and then was taking 20mg ever day for the last few weeks. About a week or so ago I ran out (waiting for Express Scripts to mail me more). So, basically, I stopped taking it cold turkey (not by choice, but because I ran out).

For the past week, anytime I get up and walk around I feel like I'm going to pass out/really dizzy - and these like head rush feelings. It gets intense at times and I have to sit down.

Is it normal to have withdrawal symptoms from stopping an SSRI cold turkey - even though I was only taking it for 4 weeks?

Anyone else had these experiences?

Bookmark and Share

Offline hamsterswheel

  • Hero Member
  • *****
  • Posts: 921
  • Rec's: 8
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Peroxetine Withdrawal?
« Reply #1 on: January 11, 2014, 06:40:40 PM »
I took this one a number of years ago and it's totally normal to feel like this when you come off it. I had the symptoms you describe and I also felt like I was coming down with the flu. Was awful.

I've never had withdrawal symptoms from both fluoxetine and sertraline. I'm on sertraline now.

Bookmark and Share

Tags: